Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Causes of Nifedipine toxicity

Primary Cause of Nifedipine toxicity

The primary cause of Nifedipine toxicity is the result:

  • at any time, from the consumption of illicit drugs or prescription, over-the-counter, alternative medications or drug overdoses.

Nifedipine toxicity: Related Medical Conditions

To research the causes of Nifedipine toxicity, consider researching the causes of these these diseases that may be similar, or associated with Nifedipine toxicity:

Nifedipine toxicity: Causes and Types

Causes of Broader Categories of Nifedipine toxicity: Review the causal information about the various more general categories of medical conditions:

Drug interactions causing Nifedipine toxicity:

When combined, certain drugs, medications, substances or toxins may react causing Nifedipine toxicity as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Nifedipine and Fluconazole interaction
  • Adalat and Fluconazole interaction
  • Adalat CC and Fluconazole interaction
  • Adalat FT and Fluconazole interaction
  • Adalat XL and Fluconazole interaction
  • more interactions...»
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise